MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR; CARBON DIOXIDE INSUFFLATOR FOR LAPAROSCOPY AND VESSEL HARVESTING

W.O.M. WORLD OF MEDICINE GMBH PNEUMOCLEAR; CARBON DIOXIDE INSUFFLATOR FOR LAPAROSCOPY AND VESSEL HARVESTING
Model Number FM300
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Type of Reportable Event Serious Injury
Event or Problem Description
We have been informed of the following event: "patient heart stopped while doing surgery device was being used patient made it through surgery salesforce case number (b)(4).How was issue noticed: during.Procedure compl successfully: yes.Patient involvement: yes - impact - see adverse consequences.Medical intervention: complainant not aware.Surgical delay: yes.Adverse consequences: patient.Adverse consequences details: patient heart stopped while doing surgery device was being used patient made it through surgery.Surgical delay length: not reported.".
 
Additional Manufacturer Narrative
The event description is very poor and general.Preventive maintenance of the device has been overdue.At the time of the reporting decision the device was not returned for evaluation.With this limited information the most probable root cause could not be determined.However, in the event description there is no reported evidence or claims, that the device did not work according to its specifications or malfunctioned in any manner which could have contributed to patient's heart stopped (presumably a cardiac arrest).The patient made it through the surgery and no further complications were reported.Nevertheless, on a conservative approach, since we cannot completely exclude a malfunction of the device, this event is considered as reportable.If new information is received, or if the device is returned for evaluation, the reporting decision will be re-evaluated accordingly.
 
Event or Problem Description
We have been informed of the following event: "patient heart stopped while doing surgery device was being used.The patient made it through surgery and the procedure was completed successfully.".
 
Additional Manufacturer Narrative
The inital report was filed with fda on 21st july 2025.(mfr# 3002914049-2025-00002).In the meantime, the affected insufflator returned to the manufacturer for investigation and evaluated.Full functional testing was conducted and the device was found to be working as per specifications.Therefore, a causal relationship between the serious incident and the device could not be established.

Brand Name
PNEUMOCLEAR
Common Device Name
CARBON DIOXIDE INSUFFLATOR FOR LAPAROSCOPY AND VESSEL HARVESTING
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrasae 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
sushira panchama
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM   10587
MDR Report Key22553697
Report Number3002914049-2025-00002
Device Sequence Number18531617
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public010405670200130811201203
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFM300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown